# SDR GTIA2021090635975

- Difficulty date: September 5, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 30,898 hours, 14,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED L1 DOOR ASSIST IAW AMM 52-10-00
